# SDR NACA2023061400001

- Difficulty date: June 14, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,496 hours, 19,838 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Module
- Part number: 38850811
- Part serial: W169912
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU NO BLEED PRESSURE. REMOVED AND REPLACED FLOW SENSING MODULE PER AMM 49-53-08 OPS AND LEAK CHECK GOOD, COMPONENT NOT KNOWN TO TRAX.
